Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 12:09 PM MDT for Billings County, Golden Valley County, Slope County, North Dakota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 12:09 PM MDT (18:09 UTC)
- Expired
- Jul 21, 2014, 1:15 PM MDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Billings County, ND, Golden Valley County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 226 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 12:09 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS53 KBIS 211809
SVRBIS
NDC007-033-087-211915-
/O.NEW.KBIS.SV.W.0080.140721T1809Z-140721T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1209 PM MDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHWESTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 115 PM MDT
* AT 1207 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF GOLVA...OR 18 MILES SOUTH OF BEACH...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BILLINGS...NORTHWESTERN SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4697 10360 4666 10331 4649 10404 4667 10406
TIME...MOT...LOC 1809Z 223DEG 22KT 4667 10390
HAIL...1.25IN
WIND...60MPH
$$
COOPER3 follow-up statements
307
WWUS53 KBIS 211826
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT MON JUL 21 2014
NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
1226 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SLOPE...SOUTHERN GOLDEN VALLEY AND CENTRAL BILLINGS COUNTIES UNTIL
115 PM MDT...
AT 1225 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
GOLVA...OR 17 MILES SOUTHEAST OF BEACH...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOLDEN VALLEY AND WESTERN BILLINGS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4653 10392 4671 10399 4697 10360 4666 10331
TIME...MOT...LOC 1826Z 227DEG 22KT 4676 10374
HAIL...1.00IN
WIND...60MPH
$$
COOPER202
WWUS53 KBIS 211845
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT MON JUL 21 2014
NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
1245 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SLOPE...EAST CENTRAL GOLDEN VALLEY AND CENTRAL BILLINGS COUNTIES
UNTIL 115 PM MDT...
AT 1243 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MEDORA...OR 20 MILES EAST OF BEACH...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BILLINGS...EAST CENTRAL GOLDEN VALLEY AND NORTH CENTRAL SLOPE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4656 10378 4678 10389 4697 10360 4666 10331
TIME...MOT...LOC 1845Z 229DEG 19KT 4685 10359
HAIL...1.00IN
WIND...60MPH
$$
COOPER/AYD919
WWUS53 KBIS 211901
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
201 PM CDT MON JUL 21 2014
NDC007-033-087-211915-
/O.CON.KBIS.SV.W.0080.000000T0000Z-140721T1915Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-
101 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL SLOPE...EAST CENTRAL GOLDEN VALLEY AND CENTRAL BILLINGS
COUNTIES UNTIL 115 PM MDT...
AT 1259 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MEDORA TO 13 MILES SOUTHWEST OF BELFIELD...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BILLINGS...EAST CENTRAL GOLDEN VALLEY AND EXTREME NORTH CENTRAL SLOPE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4696 10361 4666 10332 4659 10363 4683 10381
4691 10369
TIME...MOT...LOC 1901Z 229DEG 20KT 4697 10353 4674 10333
HAIL...1.00IN
WIND...60MPH
$$
COOPER/AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:54 AM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 21, 9:54 AM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1054 AM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 1053 AM CDT MON JUL 21 2014 EARLY UPDATE...LINE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER NORTHEAST MONTANA...AND ARE MOVING NORTHEAST. OTHER AREAS OF SHOWERS DEVELOPING OVER SOUTHWEST NORTH DAKOTA AND FAR SOUTHERN NORTH DAKOTA. MONITORING THESE AREAS CLOSELY. THE MAIN TIMING FOR SEVERE WEATHER IS STILL ON TRACK...IN THE WEST BETWEEN 18Z AND 21Z...CENTRAL 21Z TO 01Z. UPDATE ISSUED AT 740 AM CDT MON JUL 21 2014 LATEST WATER VAPOR IMAGERY SHOWS SEVERAL SHORTWAVES EMBEDDED WITHIN A SOUTHWEST FLOW FROM SOUTHWEST MONTANA INTO CENTRAL/EASTERN IDAHO...MOVING NORTHEAST TOWARD WESTERN NORTH DAKOTA. A 55KT JET WAS SEEN PUNCHING THROUGH UTAH AND WYOMING...WHICH WILL FURTHER ENHANCE LARGE SCALE ASCENT THIS AFTERNOON AND EVENING. FOCUS AND SITUATIONAL AWARENESS COMPLETELY ON MONITORING SEVERE WEATHER THROUGH THE DAY AND EVENING. CURRENT REGIONAL/LOCAL RADAR SHOWS SHOWERS AND THE ISOLATED THUNDERSTORMS OVER SOUTHERN MONTANA AND INTO CENTRAL AND NORTHERN WYOMING. THE LATEST HRRR SEEMS TO HAVE A DEVELOPING AREA NEAR SHERIDAN WYOMING HANDLED WELL. THE HRRR SUGGESTS THAT CONVECTION COULD INITIATE BETWEEN 18Z AND 21Z ALONG A LINE FROM NEAR WATFORD CITY TO DICKINSON...AND THEN MOVE TO A MINOT TO BISMARCK LINE BETWEEN 21Z AND 00Z. THE OTHER HIGH RESOLUTION MODELS ARE SIMILAR IN THE AREA DEVELOPMENT...BUT ARE MORE INTENSE WITH THE AREA AND ARE QUICKER IN THE OVERALL EASTWARD MOVEMENT LATER THIS AFTERNOON. WILL CONTINUE TO INTERROGATE SATELLITE/RADAR AND HIGH RESOLUTION AND MODELS THROUGH THE MORNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 429 AM CDT MON JUL 21 2014 THE MAIN FORECAST CHALLENGE TODAY IS SEVERE WEATHER TIMING. THE LATEST CONVECTION-ALLOWING MODELS CALL FOR EARLY AFTERNOON CONVECTIVE INITIATION GENERALLY ALONG AND WEST OF U.S. 83. EASTWARD PROPAGATION OF AN MCS ALONG INTERSTATE 94 IS THE CONSENSUS SOLUTION...AND IT MATCHES THE STORM PREDICTION CENTER MODERATE RISK AREA WELL. THE 21/00 UTC HIRES ARW AND NMM CALL FOR CONVECTIVE INITIATION EVEN FURTHER WEST AROUND NOON...AND BOTH CALL FOR A LARGE BOW ECHO TO BE SOMEWHERE BETWEEN GLEN ULLIN AND BISMARCK BY 4 PM CDT. WITH THE INITIATION AREA MOVING WEST...THE MODERATE RISK AREA MAY HAVE TO SHIFT A LITTLE WESTWARD. THE STORM PREDICTION CENTER HAS REQUESTED AN 18 UTC BALLOON BE LAUNCHED...WHICH SHOULD PROVIDE SOME INSIGHT INTO HOW EXTREME THE INSTABILITY HAS BECOME BY THEN. BE SURE TO SEE THE DAY 1 STORM PREDICTION CENTER CONVECTIVE OUTLOOK GRAPHIC AND DISCUSSION FOR MORE DETAILS. FINALLY...A HEAT ADVISORY WAS ISSUED FOR THREE SOUTHEASTERN COUNTIES. THE SURFACE LOW TRACK HAS SHIFTED NORTHWARD IN THE PAST 36 HOURS OF MODEL RUNS. CONSEQUENTLY...THE WARM SECTOR HAS ALSO SHIFTED NORTH. HEAT INDICES UP TO 105F ARE NOW FORECAST. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 429 AM CDT MON JUL 21 2014 A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES FOR CONVECTION IN THE FORECAST UNTIL SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1053 AM CDT MON JUL 21 2014 THUNDERSTORMS WILL DEVELOP ACROSS THE WESTERN TERMINALS THROUGH 21Z AND THEN INTO THE CENTRAL TERMINALS..KBIS/KMOT BETWEEN 21Z AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051. && UPDATE...KS SHORT TERM...SCHECK LONG TERM...SCHECK AVIATION...KS
Hazardous weather outlook, Jul 21, 7:11 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 811 AM CDT MON JUL 21 2014 NDZ004-012-221315- BOTTINEAU-MCHENRY- 811 AM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ019>023-025-034>037-042-045>047-221315- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- 811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ048-050-051-221315- LA MOURE-MCINTOSH-DICKEY- 811 AM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT TODAY FOR HEAT INDICES UP TO 105 DEGREES. THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-005-009>011-013-017-018-031>033-040-041-043-044-221315- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS KS/SCHECK
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:54 PM MDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 20, 11:29 PM MDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 12:18 AM MDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 1:21 AM MDT | Special Weather Statement | BIS | Bottineau, Renville | 39 min |
| Jul 21, 2:12 AM MDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 3:09 AM MDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 11:36 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 12:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 54 min |
| Jul 21, 12:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 2:27 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 63 min |
| Jul 21, 2:35 PM MDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 2:50 PM MDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 2:56 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 3:16 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 3:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 21, 3:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 3:46 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 3:57 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 3:59 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 31 min |
| Jul 21, 4:33 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 4:59 PM MDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 5:08 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.